International Journal of Intelligence Science

Vol.5 No.1(2015), Paper ID 52451, 5 pages

DOI:10.4236/ijis.2015.51001

 

The Expected Value of a Fuzzy Number

 

Mohamed Shenify, Fokrul Alom Mazarbhuiya

 

College of Computer Science, Albaha University, Albaha, Saudi Arabia
College of Computer Science, Albaha University, Albaha, Saudi Arabia

 

Copyright © 2015 Mohamed Shenify, Fokrul Alom Mazarbhuiya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shenify, M. and Mazarbhuiya, F. (2015) The Expected Value of a Fuzzy Number. International Journal of Intelligence Science, 5, 1-5. doi: 10.4236/ijis.2015.51001.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.